Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 3, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jan 11, 2020, 2:01 PM EST for Adams County, Pike County, Scioto County, Ohio; Lewis County, Mason County, Kentucky. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 11, 2020, 2:01 PM EST (19:01 UTC)
- Expired
- Jan 11, 2020, 2:45 PM EST
- In force
- 44 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lewis County, KY, Mason County, KY, Adams County, OH, Pike County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 99 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 11, 2:08 PM EST | TSTM WND DMG | 5 N Peebles, OH | TREES WERE BLOWN DOWN ACROSS THE COUNTY, CONCENTRATED IN THE NORTHERN SECTIONS |
| Jan 11, 2:21 PM EST | TSTM WND DMG | Nnw Rome, OH | TREE DOWN OVER US 52 AT BLUE CREEK RD. TIME ESTIMATED FROM RADAR DATA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 11, 9:36 AM EST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1025 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 776 m²/s²
- 0-3 km storm-relative helicity
- 952 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
683
WUUS51 KILN 111901
SVRILN
KYC135-161-OHC001-131-145-111945-
/O.NEW.KILN.SV.W.0003.200111T1901Z-200111T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
201 PM EST Sat Jan 11 2020
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Southeastern Mason County in northern Kentucky...
Lewis County in northeastern Kentucky...
Adams County in southwestern Ohio...
Western Pike County in southwestern Ohio...
Western Scioto County in southwestern Ohio...
* Until 245 PM EST.
* At 200 PM EST, severe thunderstorms were located along a line
extending from near Manchester to near Flemingsburg, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. A wind gust of 63 mph was recently
observed at Fleming-Mason Airport.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
West Union, Piketon, Manchester, Peebles, Vanceburg, Seaman, Camp
Dix, Rome, Head of Grassy, Pike Lake, Kincaid Springs, Tollesboro,
Blue Creek, Rarden, Cherry Fork, Sinking Spring, Otway, Concord,
Trinity and Saint Paul.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3832 8336 3840 8341 3838 8345 3843 8358
3848 8359 3852 8363 3849 8375 3902 8361
3905 8339 3911 8337 3919 8316 3918 8302
3868 8303 3863 8307 3860 8307 3855 8310
3849 8319 3847 8319 3843 8324 3834 8323
TIME...MOT...LOC 1900Z 227DEG 49KT 3876 8365 3846 8373
HAIL...<.75IN
WIND...60MPH
$$
McGinnis4 follow-up statements
488
WWUS51 KILN 111911
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
211 PM EST Sat Jan 11 2020
KYC161-111921-
/O.CAN.KILN.SV.W.0003.000000T0000Z-200111T1945Z/
Mason KY-
211 PM EST Sat Jan 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MASON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 PM EST for
northeastern Kentucky...and southwestern Ohio.
LAT...LON 3832 8336 3840 8341 3838 8345 3843 8358
3848 8359 3852 8363 3852 8364 3904 8346
3905 8339 3911 8337 3919 8316 3918 8302
3868 8303 3863 8307 3860 8307 3855 8310
3849 8319 3847 8319 3843 8324 3834 8323
TIME...MOT...LOC 1911Z 244DEG 48KT 3906 8339 3846 8357
$$
KYC135-OHC001-131-145-111945-
/O.CON.KILN.SV.W.0003.000000T0000Z-200111T1945Z/
Lewis KY-Adams OH-Pike OH-Scioto OH-
211 PM EST Sat Jan 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EST
FOR LEWIS...ADAMS...WESTERN PIKE AND WESTERN SCIOTO COUNTIES...
At 211 PM EST, severe thunderstorms were located along a line
extending from 6 miles southwest of Kincaid Springs to Foxport,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
West Union, Piketon, Peebles, Vanceburg, Camp Dix, Rome, Head of
Grassy, Pike Lake, Kincaid Springs, Tollesboro, Blue Creek, Rarden,
Sinking Spring, Otway, Concord, Saint Paul, Kinniconick, Locust
Grove, Ribolt and Charters.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3832 8336 3840 8341 3838 8345 3843 8358
3848 8359 3852 8363 3852 8364 3904 8346
3905 8339 3911 8337 3919 8316 3918 8302
3868 8303 3863 8307 3860 8307 3855 8310
3849 8319 3847 8319 3843 8324 3834 8323
TIME...MOT...LOC 1911Z 244DEG 48KT 3906 8339 3846 8357
HAIL...<.75IN
WIND...60MPH
$$
McGinnis865
WWUS51 KILN 111921
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
221 PM EST Sat Jan 11 2020
KYC135-OHC001-131-145-111945-
/O.CON.KILN.SV.W.0003.000000T0000Z-200111T1945Z/
Lewis KY-Adams OH-Pike OH-Scioto OH-
221 PM EST Sat Jan 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EST
FOR LEWIS...EASTERN ADAMS...CENTRAL PIKE AND WESTERN SCIOTO
COUNTIES...
At 221 PM EST, severe thunderstorms were located along a line
extending from near Kincaid Springs to 6 miles east of Tollesboro,
moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Piketon, Vanceburg, Head of Grassy, Pike Lake, Kincaid Springs, Camp
Dix, Rome, Blue Creek, Rarden, Otway, Saint Paul, Kinniconick,
Friendship, Mcdermott, Charters, Petersville, Stricklett, Mount Joy,
Bear Creek and Rexton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3832 8336 3840 8341 3838 8345 3842 8353
3911 8333 3919 8316 3918 8302 3868 8303
3863 8307 3860 8307 3855 8310 3849 8319
3847 8319 3843 8324 3834 8323
TIME...MOT...LOC 1921Z 270DEG 49KT 3914 8328 3854 8346
HAIL...<.75IN
WIND...60MPH
$$
McGinnis415
WWUS51 KILN 111932
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
232 PM EST Sat Jan 11 2020
OHC001-111941-
/O.CAN.KILN.SV.W.0003.000000T0000Z-200111T1945Z/
Adams OH-
232 PM EST Sat Jan 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ADAMS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 PM EST for
northeastern Kentucky...and southwestern Ohio.
LAT...LON 3860 8331 3860 8329 3862 8327 3881 8327
3891 8325 3919 8316 3918 8302 3868 8303
3863 8307 3860 8307 3855 8310 3849 8319
3847 8319 3843 8324 3834 8323 3832 8336
TIME...MOT...LOC 1931Z 243DEG 50KT 3916 8308 3856 8326
$$
KYC135-OHC131-145-111945-
/O.CON.KILN.SV.W.0003.000000T0000Z-200111T1945Z/
Lewis KY-Pike OH-Scioto OH-
232 PM EST Sat Jan 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EST
FOR EASTERN LEWIS...CENTRAL PIKE AND WESTERN SCIOTO COUNTIES...
At 231 PM EST, severe thunderstorms were located along a line
extending from near Pike Lake to near Vanceburg, moving northeast at
55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Piketon, Vanceburg, Head of Grassy, Pike Lake, Camp Dix, Rarden,
Otway, Saint Paul, Friendship, Mcdermott, Mount Joy, Bear Creek,
Rexton, Lake White, Lombardsville, Buena Vista in Scioto County,
Firebrick, Elm Grove, West Portsmouth and Harris.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3860 8331 3860 8329 3862 8327 3881 8327
3891 8325 3919 8316 3918 8302 3868 8303
3863 8307 3860 8307 3855 8310 3849 8319
3847 8319 3843 8324 3834 8323 3832 8336
TIME...MOT...LOC 1931Z 243DEG 50KT 3916 8308 3856 8326
HAIL...<.75IN
WIND...60MPH
$$
McGinnis590
WWUS51 KILN 111944
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
244 PM EST Sat Jan 11 2020
KYC135-OHC131-145-111953-
/O.EXP.KILN.SV.W.0003.000000T0000Z-200111T1945Z/
Lewis KY-Pike OH-Scioto OH-
244 PM EST Sat Jan 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LEWIS...CENTRAL PIKE
AND WESTERN SCIOTO COUNTIES WILL EXPIRE AT 245 PM EST...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 500 PM EST for
northeastern Kentucky...and southwestern Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3860 8331 3860 8329 3862 8327 3881 8327
3891 8325 3919 8316 3918 8302 3868 8303
3863 8307 3860 8307 3855 8310 3849 8319
3847 8319 3843 8324 3834 8323 3832 8336
TIME...MOT...LOC 1943Z 227DEG 49KT 3927 8292 3867 8310
$$
McGinnisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 1:15 PM EST, 46 minutes earlier.
Area forecast discussion, Jan 11, 1:15 PM EST, 46 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
115 PM EST Sat Jan 11 2020
.SYNOPSIS...
A strong low pressure system will lift northeast across the
region through tonight. This will bring widespread showers, a
few thunderstorms and gusty winds to the region today into
tonight. Record high temperatures will be possible today before
a cooler and drier airmass settles into the region for Sunday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Latest radar loop is showing a line of showers with a few embedded
lightning strikes moving slowly through eastern Indiana and
central Kentucky. This line will move into the fa this
afternoon. An isolated severe gust will be possible in the
Tri-State as the slightly better instability lifts in. A severe
thunderstorms watch has been issued. A few isolated showers
will be possible in the warm sector to the east of the line.
Low level jet affecting the region is mixing down. Warm
advection aloft will limit some of the mixing but still expect
winds to gust in the 35 to 45 mph range. Kept the wind advisory
as is.
Temperatures will push into the 60s and lower 70s. Record highs
are expected for many locations. Dayton has already reached
theirs.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
The cold front will push east across the region this evening as
a deepening surface low rides north along it. There are some
differences with the models on how much the low will deepen
with the RAP remaining somewhat deeper with it than most of the
other models. As the front moves through, and the low deepens,
we will see a strengthening pressure gradient across our area
this evening into the early overnight period. This will be
accompanied with some strong low level CAA on the back side of
the front. As a result, expect to see winds get quite gusty this
evening into the early overnight period with wind gusts in the
45 to 55 mph range possible. Some of the models are evening
suggesting wind gusts up close to 60 mph across our far north
through late evening as the pressure gradient continues to
strengthen. Will go ahead and beef up the wording in the wind
advisory. Later shifts will need to monitor the trends as we may
eventually need to upgrade to to a high wind warning across
parts of our north. Winds should then begin to gradually
decrease later tonight as the pressure gradient starts to slowly
slacken.
Temperatures tonight will remain up into the evening hours
before beginning to drop off quickly from the west later this
evening and into the overnight hours as good CAA develops behind
the front.
The surface low will lift quickly off to our northeast through
Sunday morning with a weak ridge axis shifting up into our area
through the day. This will lead to dry conditions and
lightening winds on Sunday. With a cooler airmass settling into
the region, highs will range from the upper 30s in the
northwest to the upper 40s in the southeast.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Dry conditions will be present at the start of the long term.
Ensembles are still are trying to bring precipitation into the
region on Tuesday into Tuesday night. GFS and ECMWF however
continue to be much drier and keep most of the precipitation further
southeast. Given variability have kept some precipitation chances in
across southeastern portions of the region on Tuesday.
Models are in better agreement with precipitation moving across the
region Wednesday into Wednesday night and therefore have higher
precipitation chances during this time. After the passage of the
frontal boundary with this system winds will pick up and could see
some wind gusts Wednesday night of 30 to 35 mph.
High pressure will then bring a return of dry conditions for Thursday
and Thursday night before yet another system begins to bring
precipitation to the region for Friday.
Temperatures through the long term will generally be above normal.
Monday, Tuesday, and Wednesday will have temperatures well above
normal.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Not a lot of time for a long discussion due to line of string
showers moving through. Convective has moved throught he western
tafs and will probably stay south of CMH/LCK. Behind the line an
area of rain is bringing MVFR conditions. Winds may tapering
down a little in the rain.
A cold front will move through the area this evening allowing
for pcpn to taper off from west to east. However, as the front
moves through, winds will become more southwest to westerly
with a second surge of strong to gusty winds developing. Wind
gusts with this will likely be in the 40 to possibly 50 knot
range for a period later this evening into the early overnight
hours. Winds should then begin to decrease later tonight and
into Sunday morning. MVFR cigs will likely linger through the
remainder of the TAF period.
OUTLOOK...MVFR ceilings will persist into Monday.
&&
.CLIMATE...
Max Temp Records for Today
Cincinnati: 67 set in 1890/Tied
Dayton: 59 set in 2018/Broken
Columbus: 66 set in 1890/Broken
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 7 AM EST Sunday for OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088.
Flood Watch until 1 AM EST Sunday for OHZ026-034-035-042>044.
KY...Wind Advisory until 7 AM EST Sunday for KYZ089>100.
IN...Wind Advisory until 7 AM EST Sunday for INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...Sites
SHORT TERM...JGL
LONG TERM...Novak
AVIATION...Sites
CLIMATE...Hazardous weather outlook, Jan 11, 4:31 AM EST, 9 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 431 AM EST Sat Jan 11 2020 OHZ026-034-035-042>044-121100- Hardin-Mercer-Auglaize-Darke-Shelby-Logan- 431 AM EST Sat Jan 11 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY... ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for West Central Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. Showers with embedded thunderstorms are expected today into early evening. A few of the storms will bring the potential for some damaging wind gusts. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ050-058-059-066-073>075-080-KYZ089>093-OHZ045-046-051>056-060>063- 070>072-077-078-121100- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Union OH-Delaware- Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery- Greene-Fayette OH-Butler-Warren-Clinton-Hamilton-Clermont- 431 AM EST Sat Jan 11 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Showers with embedded thunderstorms are expected today into this evening. A few of the storms will bring the potential for some damaging wind gusts. Periods of heavy rain will also be possible with rainfall amounts of 1 to locally 2 inches possible. This will lead to the potential for isolated flooding issues. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. KYZ094>100-OHZ064-065-073-074-079>082-088-121100- Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Pickaway- Fairfield-Ross-Hocking-Brown-Highland-Adams-Pike-Scioto- 431 AM EST Sat Jan 11 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY... This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio and Southwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Showers with embedded thunderstorms are expected today into this evening. A few of the storms will bring the potential for some damaging wind gusts. Heavy rain of up to around an inch will be possible with locally higher amounts. This could lead to the potential for isolated flooding issues. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 11, 12:45 PM EST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1245 PM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM TSTM WND DMG 4 SSE OWENTON 38.49N 84.81W
01/11/2020 OWEN KY LAW ENFORCEMENT
NUMEROUS TREES REPORTED DOWN ACROSS THE COUNTY.
&&
JOHNFLocal storm report, Jan 11, 1:02 PM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
102 PM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM TSTM WND DMG 4 WNW BETHEL 38.98N 84.16W
01/11/2020 CLERMONT OH LAW ENFORCEMENT
SEVERAL TREES WERE KNOCKED DOWN
&&
JOHNFSpecial weather statement, Jan 11, 1:10 PM EST, 51 minutes before
Special Weather Statement
National Weather Service Wilmington OH
110 PM EST Sat Jan 11 2020
KYZ097>099-111845-
Robertson KY-Mason KY-Bracken KY-
110 PM EST Sat Jan 11 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MASON...ROBERTSON AND
BRACKEN COUNTIES UNTIL 145 PM EST...
At 110 PM EST, radar indicated strong thunderstorms along a line
extending from 6 miles northwest of Cynthiana to near Stab, moving
northeast at 65 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Locations impacted include...
Maysville, Washington, Ripley, Augusta, Lewisburg, Brooksville,
Higginsport, Mount Olivet, Dover, Germantown, Sardis, Blue Licks
Battlefield, Murphysville, Burika, Alhambra, Stonewall, Mays Lick,
Mitchells Mill, Rectorville and Powersville.
Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3843 8400 3848 8413 3849 8417 3856 8416
3856 8422 3859 8420 3863 8421 3877 8403
3879 8397 3876 8387 3865 8377 3863 8367
3864 8364 3860 8363 3852 8364 3846 8386
3849 8393 3845 8398 3842 8400
TIME...MOT...LOC 1810Z 226DEG 58KT 3847 8435 3719 8478
McGinnisLocal storm report, Jan 11, 1:18 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
118 PM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM NON-TSTM WND GST KILN WILMINGTON APT 39.43N 83.79W
01/11/2020 M53 MPH CLINTON OH ASOS
&&
NMCGINNISpecial weather statement, Jan 11, 1:38 PM EST, 23 minutes before
Special Weather Statement
National Weather Service Wilmington OH
138 PM EST Sat Jan 11 2020
OHZ079>081-111915-
Highland OH-Adams OH-Brown OH-
138 PM EST Sat Jan 11 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN BROWN...
WESTERN ADAMS AND SOUTHEASTERN HIGHLAND COUNTIES UNTIL 215 PM EST...
At 138 PM EST, radar indicated strong thunderstorms along a line
extending from near Higginsport to near Fairview, moving northeast at
70 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Locations impacted include...
Maysville, Georgetown, West Union, Manchester, Ripley, Aberdeen,
Winchester, Marshall, Seaman, Belfast, Rocky Fork Point, Highland
Holiday, Emerald, Decatur, Russellville, Cherry Fork, Dunkinsville,
Bradysville, May Hill and Bentonville.
Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3865 8376 3866 8377 3870 8379 3871 8383
3876 8386 3878 8394 3882 8393 3932 8339
3929 8338 3927 8339 3924 8336 3925 8335
3924 8335 3870 8350 3870 8353 3868 8362
3867 8364 3864 8364 3863 8369
TIME...MOT...LOC 1838Z 220DEG 62KT 3879 8391 3848 8400
McGinnisSpecial weather statement, Jan 11, 1:51 PM EST, 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
151 PM EST Sat Jan 11 2020
KYZ099-100-111945-
Mason KY-Lewis KY-
151 PM EST Sat Jan 11 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MASON AND
LEWIS COUNTIES UNTIL 245 PM EST...
At 151 PM EST, radar indicated strong thunderstorms along a line
extending from near Aberdeen to Stoops, moving northeast at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Locations impacted include...
Maysville, Manchester, Aberdeen, Vanceburg, Lewisburg, Head of
Grassy, Camp Dix, Tollesboro, Foxport, Concord, Trinity, Saint Paul,
Kinniconick, Rectorville, Epworth, Ribolt, Charters, Petersville,
Stricklett and Helena.
Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3832 8336 3840 8341 3838 8345 3843 8358
3852 8363 3846 8384 3869 8378 3865 8377
3863 8366 3868 8363 3870 8352 3865 8335
3860 8329 3863 8325 3862 8315 3872 8303
3871 8303 3859 8307 3843 8324 3833 8325
TIME...MOT...LOC 1851Z 239DEG 44KT 3870 8378 3811 8392
McGinnisThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 10:50 AM EST | River Flood Warning | ILN | Shelby | 8 hr |
| Jan 11, 12:27 PM EST | Special Weather Statement | ILN | Clermont, Clinton, Highland | 48 min |
| Jan 11, 12:29 PM EST | Severe Thunderstorm Warning | ILN | Brown, Clermont, Highland | 31 min |
| Jan 11, 1:38 PM EST | Special Weather Statement | ILN | Adams | 37 min |
| Jan 11, 2:35 PM EST | Special Weather Statement | ILN | Pike, Scioto | 40 min |
| Jan 11, 2:43 PM EST | Severe Thunderstorm Warning | ILN | Scioto | 32 min |
| Jan 11, 3:57 PM EST | High Wind Warning | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 12 hr |
| Jan 11, 11:06 AM EST | Special Weather Statement | ILN | Boone, Carroll, Gallatin, Grant, Owen | 39 min |
| Jan 11, 11:40 AM EST | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Grant, Owen | 35 min |
| Jan 11, 11:58 AM EST | Special Weather Statement | ILN | Boone, Campbell, Kenton, Pendleton | 32 min |
| Jan 11, 1:10 PM EST | Special Weather Statement | ILN | Bracken, Mason, Robertson | 35 min |
| Jan 11, 1:51 PM EST | Special Weather Statement | ILN | Lewis | 54 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Severe Thunderstorm Warnings in Kentucky, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.